Gifted programs cannot be successful without gifted research and theory : evidence from practice with gifted students of mathematics

Dimitriadis, Christos (2016) Gifted programs cannot be successful without gifted research and theory : evidence from practice with gifted students of mathematics. Journal for the Education of the Gifted, 39(3), pp. 221-236. ISSN (print) 0162-3532

Full text not available from this archive.
Item Type: Article
Research Area: Applied mathematics
Education
Faculty, School or Research Centre: Faculty of Health, Social Care and Education > School of Education (from January 2013)
Depositing User: Katrina Clifford
Date Deposited: 11 Aug 2016 11:06
Last Modified: 02 Jun 2017 08:27
URI: http://eprints.kingston.ac.uk/id/eprint/35517

Actions (Repository Editors)

Item Control Page Item Control Page